# SDR AWXA200600109

- Difficulty date: December 22, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583311
- Condition: Cracked
- Location: Bs 197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED WEB CRACKED, .5 INCHES, AT BS 197, WL 207 AND BL 30L.  MAINTENANCE REMOVED FLOOR WEB AT BS 197, WL 207 AND BL 30L IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.  FABRICATED NEW WEB AND INSTALLED AT BS 197, WL 207 AND BL 30L IAW BOEING 737-300 SRM 53-10-51-2R8 FIG 201.
